# SDR USAA2013081900022

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 43,097 hours, 15,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013081
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY LIGHT MISSING AT LT PARTITION.  REPLACED EMERGENCY LIGHT IAW AMM 33-51-01-35V.
